|Dont feel good
Oct 31, 2002
I have been off all hiv meds for two years. My ts are 300 and vl is 30m.Blood pressure,sugar,and cholest. all fine. I have never been sick except from drugs. The last week I just havent felt right. Nauseated all the time, slight dizzy spells, and am not thinking clearly. Just really wierd. Been pos and on meds since late 80s.
| Response from Dr. Henry
Though you could have a viral infection (such as an inner ear infection) I would seek an evaluation from your HIV doc. Most HIV docs are pretty good at sorting out whether a problem is serious and/or likely HIV-related or whether it is one of the many hard to pin-point ailments that bother patients periodically (whether they are HIV+ or not). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIVpain In Penis After Nipple Biting Sign Of HIV AIDS
- Itchy Balls After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Jock Itch After Oral Sex Sign Of HIV AIDS
- Night Sweats After Licking Genital Sign Of HIV AIDS
- Red Eyes After Breast Sucking Worried I Have HIV
- Sore On Tongue After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.